# SDR AALA201707059033

- Difficulty date: July 4, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 13,323 hours, 5,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT LENS MISSING ABOVE THE R4 DOOR.   REPLACED MISSING LENS AT 4R DOOR AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
